Wednesday, February 15, 2012

s.o.s.

well, here is the situation:

I have purged 5 times this week. Boo.

Prior to this, I don't remember the last time I purged. Possibly, I have only purged maybe twice in the last 12 months (before this).

I am reeling a bit, just trying to figure out what is going on. I thought I was "recovered"; is this a relapse? Is it too soon to say? I will tell you this: I have NOT missed puking! It sucks big time. My sinuses are all messed up, my throat hurts, and I have a perma-headache. Not cool.

My body image had been really bad lately. But it has been really bad before without me resorting to behaviors. I might just be at my limit though, as my weight is higher than it has ever been in my adult life (except pregnancy). I am even over my UIHC target weight. Only a smidge over, but considering that the UIHC sets my target higher than any other treatment center I have been in, that is really saying something.
I am also wondering if being off my meds has something to do with it. Specifically the Lexapro. I remember one time when I started Lexapro, I had been purging every day, several times a day, and as soon as I started the Lexapro I stopped. The compulsion to vomit just stopped. Ok, so it only lasted a few days...but that was when I wasn't ready to give up my ED anyways. Maybe the Lexapro, combined with my desire to be in recovery, has been making more of a difference than I thought.

I don't know. I haven't thrown up yet today, so keep your fingers crossed for me. I have therapy tomorrow and I am sure we will discuss this. I am sure it is a combination of things: stress, depression, body image, anxiety. I just hope I can nip this thing in the bud. I was reading back to some of my blog posts from 2008/2009 and I do NOT want to be in that place ever again

2 comments:

Erin said...

:( I think your appointment should help.

Haha, one of the verification words is "pelvic" -- too funny!

Angela E. Gambrel said...

I'm sorry. Yes, it could be that you are off the Lexapro, since it is used to treat bulimia.

Hang in there!

{{{Hugs}}}